# SDR SWIA200819437

- Difficulty date: March 30, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 9,861 hours, 6,326 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6564 - "NOSE GEAR DOOR OPEN" WARNING MESSAGE AFTER RETRACTING GEAR.  ADJUSTED THE GAP ON THE NOSE GEAR DOOR SENSORS IAW CRJ MM 32-61-05.  OPS CHECK GOOD.
